# SDR WX0A2025011332265

- Difficulty date: January 8, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 53,962 hours, 36,114 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL IN THE FORWARD CABIN & COCKPIT. TRIED TO ISOLATE THE SMELL TO A SINGLE PACK BUT WAS UNABLE./ REMOVED & REPLACED FWD GALLEY FILTER IAW AIM ALTITUDE CMM 25-35-82.  REMOVAL OF APU S/N P-7682, PER AMM 49-11-11-000-004, PERFORMANCE OF AMM 49-00-00-100-805-A - CLEANING OF THE APU COMPARTMENT WITHOUT THE APU INSTALLED, PERFORMED OF AMM 49-16-00-100-005-A - CLEANING OF THE APU AIR INTAKE (131-9(A)), INSTALLATION OF A SERVICEABLE APU REF AMM 49-11-11-400-004,  PERFORMANCE OF AMM 36-12-00-615-802-A02 - DECONTAMINATION OF THE BLEED-AIR DUCTING SYSTEM DISCONNECTED AT THE APU LOAD-COMPRESSOR VALVE WITH THE ENGINE-2 BLEED PRESSURE, AND THE GROUND SUPPORT EQUIPMENT (GSE) TCT INSTALLED AND APU-DUMMY CHECK-VALVE , ACCOMPLISHMENT OF TASK CARD 21-000-003. NO ODORS DETECTED. APU MEL CLEARED ON LP 1662072. REMOVAL OF APU, PER AMM 49-11-11-000-004, PERFORMANCE OF AMM 49-00-00-100-805-A - CLEANING OF APU COMPARTMENT WITHOUT THE APU INSTALLED, PERFORMANCE OF AMM 49-16-00-100-005-A - CLEANING OF THE APU AIR INTAKE (131-9(A)), INSTALLATION OF A SERVICEABLE APU REF AMM 49-11-11-400-004,  PERFORMANCE OF AMM 36-12-00-615-802-A02 - DECONTAMINATION OF THE BLEED-AIR DUCTING SYSTEM DISCONNECTED AT THE APU LOAD-COMPRESSOR VALVE WITH THE ENGINE-2 BLEED PRESSURE, AND THE GROUND SUPPORT EQUIPMENT (GSE) TCT INSTALLED AND APU-DUMMY CHECK-VALVE , ACCOMPLISHMENT OF TASK CARD 21-000-003. NO ODORS DETECTED. APU MEL CLEARED ON LP 1662072.
